BLACK Bowel Movements after iron pills

Dear Ask The Doctor:  What do i do because myBM is the color BLACKand i tryed everything laxitives juices and hot green tea what should i do my tummy gets bloated and i just want to be normol again please help me i told me doctor and she only gave me iron to take because i was low in iron and nothing for this bowel problem
 

Dear Patient:  I understand how worried you are about your black stools. Let me reassure you that this might be caused by your iron pills, this is a very common side effect of iron and your physician should have warned you about that.
I would suggest you to keep taking your pills and drink plenty of fluids to dilute the coloring of your stools. If you are treating your iron deficiency anemia, there are other natural sources of iron such as spinach and beef liver that would also help. I wish you the best.

Please login or signup to post comments!

SEARCH: